# SDR DU4R211002239

- Difficulty date: May 17, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N192AJ
- Make and model: Doug DC-9-83
- Aircraft serial: 53192
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND RIGHT FUSE STA 503-522 LONG 20.  GAINED ACCESS INSTALLED PERMANENT REPAIR RIGHT FUSE FS 503 S22 LONG 20 IAW SRM.  RESTORED AREA ACCESSED.
